# SDR VNAA202010179992

- Difficulty date: October 17, 2020
- Submitted: October 17, 2020
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 11,125 hours, 10,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 501-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK CORRODED RBL 9 FROM FS 501 TO FS 581.  REMOVED AND REPLACED TRACK.
